Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A direct proof of the theorem that the number of terms in the expansion of an infinite determinant is of the same potency as the continuum


Author: N. J. Lennes
Journal: Bull. Amer. Math. Soc. 18 (1911), 22-24
DOI: https://doi.org/10.1090/S0002-9904-1911-02139-5
MathSciNet review: 1559128
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02139-5